# SDR DL72S002196

- Difficulty date: November 8, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- Aircraft time: 73,831 hours, 57,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545826
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 1009 AND 1183 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL MFEC INSPECTION CONFIRMED 8 CRACKS.  THE ENTIRE SKIN LAP JOINT WAS CUTOUT BETWEEN FS 1009 AND 1120.  THE JOINT WAS REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 379157-14AD.
